Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on a paper of Palais


Author: L. Jonker
Journal: Proc. Amer. Math. Soc. 27 (1971), 337-340
MSC: Primary 53.45; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9939-1971-0270288-0
MathSciNet review: 0270288
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ {\Phi ^p}$ denotes the space of smooth alternating $ p$-forms on the $ {C^\infty }$ manifold $ M$, we are interested in finding the spaces of $ R$-linear maps from $ {\Phi ^p}$ to $ {\Phi ^q}$ that commute with the diffeomorphisms of $ M$. For a compact manifold $ M$ these spaces were found by R. S. Palais. In this note we find them for noncompact $ M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.45, 57.00

Retrieve articles in all journals with MSC: 53.45, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0270288-0
Keywords: Differential form, exterior derivative, integration of $ n$-forms, deRham cohomology
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society